American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57C20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Joan S. Birman and R. Craggs. On the $\mu$-invariant of $Z$-homology 3-spheres. Bull. Amer. Math. Soc. 82 (1976) 253-255. MR 0397734.
Abstract, references, and article information   
View Article: PDF

[2] Robert Bieri and Beno Eckmann. Cobordism for Poincaré duality groups. Bull. Amer. Math. Soc. 82 (1976) 137-139. MR 0393197.
Abstract, references, and article information   
View Article: PDF

[3] I. Madsen and R. J. Milgram. The oriented topological and ${\text{PL}}$ cobordism rings. Bull. Amer. Math. Soc. 80 (1974) 855-860. MR 0362317.
Abstract, references, and article information   
View Article: PDF

[4] H. E. Winkelnkemper. Manifolds as open books. Bull. Amer. Math. Soc. 79 (1973) 45-51. MR 0310912.
Abstract, references, and article information   
View Article: PDF

[5] G. Brumfiel, I. Madsen and R. J. Milgram. ${\text{PL}}$ characteristic classes and cobordism. Bull. Amer. Math. Soc. 77 (1971) 1025-1030. MR 0288772.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1